# SDR FDEA201101120128

- Difficulty date: January 12, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 46,693 hours, 19,447 cycles
- Engine: Pwa PW4158
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 359002003201
- Part serial: 1371
- Condition: Faulted
- Location: Pitch Feel
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

PITCH FEEL NR 2 FAULTED TURNED IT OFF FOR  APPROX (1) MINUTE RESET AND FAULT WENT AWAY.  (2) MINUTES LATER IT FAULTED AGAIN IAW ECAM/QRH TURNED IT OFF AND COMPLIED W/QRH.  FOUND FAULT LIGHT ON NR 2 COMPUTER FLC R & R IAW MM 27-23-26-4.
